B. È. Shapirovskiĭ. O π-kharaktere i π-vese v bikompaktakh. Doklady Akademii Nauk SSSR, vol. 223 (1975), pp. 799–802. - B. È. Šapirovskiĭ. On π-character and π-weight in compact Hausdorff spaces. English translation by I. Juhász of the preceding. Soviet mathematics, vol. 16 no. 4 (for 1975, pub. 1976), pp. 999–1004. - B. È. Shapirovskiĭ. Ob otobrazheniyakh na Tikhonovskie kuby. Uspekhi matematich-eskikhnauk, vol. 35 no. 3 (1980), pp. 122–130. - B. E. Shapirovskii. Maps onto Tikhonov cubes. English translation by A. West of the preceding. Russian mathematical surveys, vol. 35 no. 3 (1980), pp. 145–156 [Book Review]

Bulletin of Symbolic Logic 7 (4):536-537 (2001)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,264

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

O π-kharaktere i π-vese v bikompaktakh.B. E. Shapirovskii & A. West - 2001 - Bulletin of Symbolic Logic 7 (4):536-537.

Analytics

Added to PP
2019-05-08

Downloads
10 (#889,868)

6 months
1 (#449,844)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references